# SDR MASA2010081200874

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N902FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15002
- Aircraft time: 18,516 hours, 14,468 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17275
- Condition: Defective
- Location: Cabin
- Part time: 18,516 hours, 14,468 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY FLOOD LIGHTS AT ROW 4 AND 5.  MX R2 NR 2 BATTERY AND CHARGER, OPS GOOD.
